# SDR F3LA2010012600316

- Difficulty date: January 20, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 16,919 hours, 8,129 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367180500400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C CHECK INSPECTION NOTED FLOOR PANEL 261FF WAS CORRODED. MX REMOVED AND REPLACED FLOOR PANEL 261FF IAW AMM 53-42-12-400-002.
